# SDR CHQA200800013

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 19,720 hours, 15,780 cycles
- Engine: Allsn AE3007A
- Engine time: 11,307 hours, 9,717 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14544841401
- Condition: Damaged
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CVG TO STL.  UPON ROTATION OF THE AIRCRAFT ON TAKEOFF, THE CREW RECEIVED A "BRAKE OVERHEAT" MESSAGE ON EICAS.  THE FLIGHT LEVELED AT 6,000 FEET AND THE CREW RAN THE QRH CHECKLIST ITEMS.  ACCORDING TO THE MFD THE RIGHT OUTBOARD BRAKE TEMPERATURE WAS IN THE FULL YELLOW POSITION.  AS A PRECAUTION, THE LANDING GEAR WAS LOWERED TO ALLOW THE BRAKE TO COOL IF IT WAS INDEED A HOT BRAKE.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HARNESS FOR THE BRAKE TEMPERATURE SENSOR WAS DAMAGED AND WAS THE CAUSE FOR THE ERRONEOUS BRAKE INDICATIONS.  THE RIGHT OUTBOARD BRAKE TEMPERATURE INDICATION WAS DEFERRED.  THE HARNESS WAS REPAIRED ON THE 26TH, THEN REPLACED ON THE 29TH.  AFTER REPLACEMENT THE BRAKE TEMPERATURE SYSTEM OPERATED NORMALLY.
